Aa
A
A
A
Close
Acne Community
5.4k Members
Avatar universal

Possible Benzoyl Peroxide Chemical Burn

I'm a  20 year old female with acne. I've been using  a medicated face wash called Xout which contains 10% benzoyl peroxide. I have acne that appears on my forehead, cheeks, and chin. I started using this medicated wash in March. Now I'm seeing the side effects of burning, flaking, itching, and peeling. My forehead looks flaky and I have discoloration in that area. Besides that, my lips have been experiencing the similar  side effects but  I've never used the medication on my lips for about a month. Now, my lips are hyperpigmented and seems like they been burned with the flakiness and peeling. It had gotten better during the month but the side effects came back. I've been using home remedies like honey, lemon, Vaseline, cucumber, almond oil. They helped it get better for awhile but. as I said, the side effects came back. I did visit my doctor and she told me to use lip balm containing Vaseline but my lips weren't in the condition it's in now. I've never had this issue before and it's irritating. Can anyone who is familiar with this issue give me advice on what do at this point?
1 Responses
Avatar universal
* I've never used this medication on my lips. I've been having the side effects on my lips for about a month. Sorry for the misunderstanding there.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions